# SDR TWA9814301

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV0405501108
- Condition: Worn
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL SMELL FIRST TWO ROWS OF COACH.  LOWER SIDE WALL AND UPPER SIDE WALL LIGHTS  WERE TURNED OFF AND ODOR WENT AWAY.  FOUND EVIDENCE OF ARCING ON CABIN ROW 5A UPPER SIDE WALL LIGHT.  REPLACED SOCKET.  CHECK-C 12-16-97 MCI.
